Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 25, NWS Twin Cities, MN

June 2, 2024Lac qui Parle County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 2, 2024, 11:51 PM CDT for Lac qui Parle County, Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2024, 11:51 PM CDT (04:51 UTC)
Expired
Jun 3, 2024, 12:15 AM CDT
In force
24 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lac qui Parle County, MN

The radar

The Sioux Falls radar (KFSD), 157 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 4:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2024-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2024-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2212 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
1.7
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted.

517 
WUUS53 KMPX 030451
SVRMPX
MNC073-030515-
/O.NEW.KMPX.SV.W.0025.240603T0451Z-240603T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1151 PM CDT Sun Jun 2 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lac qui Parle County in west central Minnesota...

* Until 1215 AM CDT.

* At 1150 PM CDT, a severe thunderstorm was located over Marietta, or
  19 miles southeast of Milbank, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Madison, Marietta, Madison Airport, and Florida Creek Wildlife
  Management Area.

This includes the following highways...
 U.S. Highway 212 between mile markers 0 and 14.
 U.S. Highway 75 between mile markers 101 and 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4496 9645 4506 9645 4509 9615 4489 9616
      4491 9646
TIME...MOT...LOC 0450Z 271DEG 19KT 4499 9641 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dye
1 follow-up statement
040 
WWUS53 KMPX 030508
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1208 AM CDT Mon Jun 3 2024

MNC073-030518-
/O.EXP.KMPX.SV.W.0025.000000T0000Z-240603T0515Z/
Lac qui Parle MN-
1208 AM CDT Mon Jun 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAC QUI PARLE
COUNTY WILL EXPIRE AT 1215 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

&&

LAT...LON 4496 9645 4506 9645 4509 9615 4489 9616
      4491 9646
TIME...MOT...LOC 0508Z 271DEG 19KT 4499 9629 

$$

Dye

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:29 PM CDT, 4 hours 22 minutes earlier. Its key messages:

  • Thunderstorms, a few with severe weather and localized heavy rain possible this evening, especially across western and central Minnesota.
  • Another chance for widespread rain and potentially severe thunderstorms is likely Tuesday.
  • Pleasant, mainly dry weather, and breezy weather expected Wednesday into next weekend.
Area forecast discussion, Jun 2, 7:29 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
729 PM CDT Sun Jun 2 2024

.KEY MESSAGES...

- Thunderstorms, a few with severe weather and localized heavy
  rain possible this evening, especially across western and
  central Minnesota.

- Another chance for widespread rain and potentially severe thunderstorms
  is likely Tuesday.

- Pleasant, mainly dry weather, and breezy weather expected
  Wednesday into next weekend.

&&

.DISCUSSION...
Issued at 316 PM CDT Sun Jun 2 2024

With a broad shortwave moving across the northern Plains, we've seen
southerly h85 winds and associated moisture transport increase
across MN out ahead of that shortwave. This isentropic lift and
moisture transport has resulted in the showers that we saw come out
of eastern SoDak early this afternoon. SPC mesoanalysis at 18z
showed a pocket of 1000+ j/kg of mlCAPE had developed down by St.
James and as soon as this area of showers got to the north of St.
James, a quick uptick in radar reflectivities was noted near Redwood
Falls. With SSE low level flow, this instability won't make much
progress east, so the intensity of returns we're seeing back west of
New Ulm at 230pm are not expected to maintain their intensity into
the Twin Cities as they run away from the instability.

For the rest of tonight, there are a couple of things to watch.
First, we've seen storms expand across NoDak, this has been the
region of QLCS generation we've been worried about the past couple
of days. The other concern we've been seeing from the last few runs
of the HRRR and its the potential for the development of scattered
storms this afternoon in eastern SoDak/western MN. Basically, the
HRRR is developing convection on the northeast fringe of the strong
pool of instability over south central SoDak (expected to build to
over 4000 j/kg of mlCAPE). The HRRR has been generating some updraft
helicity tracks with this activity, indicating the potential for
some supercell structures. This potential for more convection to
fire ahead of the NoDak activity has only led to more uncertainty on
how those storms will evolve through the night. The main trend we've
seen with the potential for any lines of storms tonight is less
organization. The biggest impact from the lack of organization is we
saw our QPF from WPC take a pretty good hit for tonight. Though
severe probabilities from the SPC have not changed through the day,
given less organization expected, our severe threat for tonight is
trending toward the downward direction.

Monday morning, we'll see showers clear out of western WI, with dry
weather expected Monday afternoon and evening. Late Monday night, we
may see storm potential pick back up as southerly h85 winds and
associated moisture transport start to tick up. Models right now are
pretty muted on this potential, though as we've seen today, models
don't have the greatest track record with generating enough
convection when you get into the patterns of broad isentropic lift
in a moist environment with a little bit of instability.

Tuesday will feature a strong, negatively tilted short wave working
across the Dakotas during the afternoon, with a cold front sweeping
across MN. With temperature expected to warm in into the low to mid
80s ahead of the front and dewpoints near 70, we'll have ample
instability for storm development. The CAMs that go out that far
(NAMnest and FV3) both show a pretty healthy band of storms
developing during the heat of the afternoon ahead of the cold front,
which makes sense given the forcing. CSU machine learning severe
probabilities showed an uptick in severe probabilities across the
upper MS Valley, so an upgrade to a Slight Risk when the current Day
3 outlook becomes the Day 2 outlook tonight would not be a surprise.

Not much has changed with the forecast beyond Tuesday. A broad h5
trough will be in place across Canada, with a dip in the flow down
into the Great Lakes. This will put us in northwest flow. This will
result in some pleasant weather conditions as dewpoints fall into
the 40s for several days, with lows in the 40s/50s and highs in the
upper 60s to mid 70s. The only drawback for Wednesday through
Saturday is we'll likely see northwest winds gusting over 30 mph
each afternoon. We mention it will be mostly dry, but we could see a
little light rain during this period if we see a shortwave working
through in the northwest flow, but there's been little agreement on
when/where any of these hiccups may occur.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 729 PM CDT Sun Jun 2 2024

Scattered storms ongoing now, mostly across central MN into the
southeast. The storms were generally moving to the ene and there does
look to be a short break this evening before more storms
develop and/or move in. After the second wave of storms later
this evening into early Monday, ceilings will likely be MVFR
for a number of hours, maybe even IFR for a little while early tomorrow
morning. Monday will be much quieter after the MVFR diminishes.

KMSP...One wave of storms just tracked barely south of KMSP
early this evening. The next batch looks likely to arrive around
midnight or 05Z, though it is possible that timing could be
delayed. Confidence on the timing is average at best.

/OUTLOOK FOR KMSP/
TUE...VFR early, then MVFR/SHRA with -TSRA/IFR possible. Wind S bcmg W 10-20 kts.
WED...VFR. Chc SHRA. Wind W 15-20G30 kts.
THU...VFR. Wind NW 15-20G35 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...MPG
AVIATION...TDK
Hazardous weather outlook, Jun 2, 1:16 PM CDT, 10 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
116 PM CDT Sun Jun 2 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
031830-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
116 PM CDT Sun Jun 2 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms expected this afternoon and tonight. A few storms
could be severe across Minnesota (especially west), with a lower
threat across western Wisconsin. Locally heavy rainfall is also
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another system will bring a chance for thunderstorms on Tuesday.
Strong to severe storms with locally heavy rainfall will be
possible with this activity.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening in Minnesota.

In the hours before

Special weather statement, Jun 2, 8:05 PM CDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
805 PM CDT Sun Jun 2 2024

MNZ047-030145-
Stevens MN-
805 PM CDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT STEVENS COUNTY THROUGH 845 PM
CDT...

At 804 PM CDT, Doppler radar was tracking a strong thunderstorm over
Artichoke, or 13 miles east of Clinton, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Morris, Chokio, Donnelly, Lake Hattie, Alberta, and Morris Airport.

This includes U.S. Highway 59 between mile markers 159 and 177.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Minnesota.

&&

LAT...LON 4553 9624 4576 9596 4576 9576 4556 9574
      4541 9607 4541 9622 4542 9625
TIME...MOT...LOC 0104Z 224DEG 32KT 4543 9617

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JPC
Local storm report, Jun 2, 8:25 PM CDT, 3 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
825 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Hail             7 S Chokio              45.47N 96.16W
06/02/2024  E0.88 Inch       Stevens            MN   Law Enforcement

            Stevens Co. Sheriffs Office reports dime to
            nickel sized hail in southwest Stevens
            County, just after 8 PM.

&&

Strus
Special weather statement, Jun 2, 8:25 PM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
825 PM CDT Sun Jun 2 2024

MNZ085-030200-
Steele MN-
825 PM CDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN STEELE COUNTY
THROUGH 900 PM CDT...

At 825 PM CDT, Doppler radar was tracking a strong thunderstorm near
Claremont, or 7 miles east of Owatonna, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rice Lake State Park.

This includes U.S. Highway 14 between mile markers 178 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.

&&

LAT...LON 4412 9316 4416 9305 4402 9305 4401 9315
TIME...MOT...LOC 0125Z 249DEG 20KT 4408 9308

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JPC
Special weather statement, Jun 2, 8:59 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
859 PM CDT Sun Jun 2 2024

MNZ055-030245-
Swift MN-
859 PM CDT Sun Jun 2 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SWIFT COUNTY THROUGH
945 PM CDT...

At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southeast of Lake Oliver to 5 miles
southwest of Artichoke Lake. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lake Hassel, Lake Oliver, Artichoke Lake, Clontarf, Danvers,
Holloway, Benson Airport, and Appleton Airport.

This includes the following highways...
 U.S. Highway 12 between mile markers 17 and 40.
 U.S. Highway 59 between mile markers 138 and 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Minnesota.

&&

LAT...LON 4541 9611 4542 9596 4541 9547 4521 9582
      4523 9610 4524 9612
TIME...MOT...LOC 0159Z 233DEG 17KT 4529 9594 4531 9623

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JPC
Special weather statement, Jun 2, 9:01 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
901 PM CDT Sun Jun 2 2024

MNZ042-043-030245-
Morrison MN-Todd MN-
901 PM CDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TODD AND
SOUTHWESTERN MORRISON COUNTIES THROUGH 945 PM CDT...

At 901 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Swanville, or 15 miles west of Little Falls, moving
east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Little Falls, Randall, Flensburg, Camp Ripley, Sobieski, Little Falls
Airport, Charles A. Lindbergh State Park, and Camp Ripley Junction.

This includes U.S. Highway 10 in Minnesota between mile markers 132
and 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.

&&

LAT...LON 4590 9425 4596 9478 4608 9478 4616 9430
      4615 9420
TIME...MOT...LOC 0201Z 266DEG 21KT 4603 9469

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JPC
Special weather statement, Jun 2, 11:47 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1147 PM CDT Sun Jun 2 2024

MNZ057-058-030515-
Kandiyohi MN-Meeker MN-
1147 PM CDT Sun Jun 2 2024

...STRONG THUNDERSTORMS WILL IMPACT MEEKER AND EAST CENTRAL KANDIYOHI
COUNTIES THROUGH 1215 AM CDT...

At 1147 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles south of Paynesville to near Atwater to
6 miles southeast of Willmar. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Litchfield, Atwater, Watkins, Grove City, Greenleaf, Forest City,
Manannah, Kandiyohi, Darwin, Litchfield Airport, Strout, and Corvuso.

This includes U.S. Highway 12 between mile markers 80 and 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.

&&

LAT...LON 4532 9439 4528 9438 4528 9426 4506 9438
      4498 9448 4498 9450 4496 9450 4490 9457
      4507 9500 4522 9485 4533 9476
TIME...MOT...LOC 0447Z 282DEG 21KT 4530 9472 4518 9482 4508 9493

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Dye

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:07 PM CDTSpecial Weather StatementMPXDouglas23 min
Jun 2, 7:13 PM CDTFlash Flood WarningMPXGoodhue3 hr
Jun 2, 7:23 PM CDTSpecial Weather StatementMPXRice37 min
Jun 2, 7:27 PM CDTSpecial Weather StatementMPXStearns33 min
Jun 2, 7:32 PM CDTSpecial Weather StatementMPXGoodhue28 min
Jun 2, 7:35 PM CDTSpecial Weather StatementMPXTodd40 min
Jun 2, 8:05 PM CDTSpecial Weather StatementMPXStevens40 min
Jun 2, 8:25 PM CDTSpecial Weather StatementMPXSteele35 min
Jun 2, 8:59 PM CDTSpecial Weather StatementMPXSwift46 min
Jun 2, 9:01 PM CDTSpecial Weather StatementMPXMorrison44 min
Jun 2, 9:33 PM CDTSevere Thunderstorm WarningMPXSwift42 min
Jun 2, 9:35 PM CDTSevere Thunderstorm WarningMPXMorrison40 min
Jun 2, 10:17 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift43 min
Jun 2, 11:00 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Swift45 min
Jun 2, 11:47 PM CDTSpecial Weather StatementMPXMeeker28 min
Jun 3, 1:50 AM CDTSpecial Weather StatementMPXRenville25 min
Jun 3, 2:09 AM CDTAreal Flood WarningMPXKandiyohi3 hr
Jun 3, 3:22 AM CDTSpecial Weather StatementMPXCarver, Hennepin, Scott, Sibley38 min
Jun 3, 4:09 AM CDTAreal Flood WarningMPXCarver, Scott, Sibley4 hr
Jun 3, 4:21 AM CDTRiver Flood WarningMPXDakota, Rice60 hr
Jun 3, 4:59 AM CDTAreal Flood WarningMPXDakota, Goodhue, Le Sueur, Nicollet, Rice, Scott and 1 more17 hr
Jun 3, 9:52 AM CDTRiver Flood WarningMPXLe Sueur, Scott, Sibley5 days
Jun 3, 9:56 AM CDTRiver Flood WarningMPXCarver, Scott, Sibley9 days

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.